Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Magnetic monopoles on manifolds with boundary


Author: Paul Norbury
Journal: Trans. Amer. Math. Soc. 363 (2011), 1287-1309
MSC (2010): Primary 53C07, 14D21; Secondary 58J32
Published electronically: October 15, 2010
MathSciNet review: 2737266
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Kapustin and Witten associate a Hecke modification of a holomorphic bundle over a Riemann surface to a singular monopole on a Riemannian surface times an interval satisfying prescribed boundary conditions. We prove the existence and uniqueness of singular monopoles satisfying prescribed boundary conditions for any given Hecke modification data confirming the underlying geometric invariant theory principle.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C07, 14D21, 58J32

Retrieve articles in all journals with MSC (2010): 53C07, 14D21, 58J32


Additional Information

Paul Norbury
Affiliation: Department of Mathematics and Statistics, University of Melbourne, Melbourne, Australia 3010
Email: pnorbury@ms.unimelb.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9947-2010-04934-7
PII: S 0002-9947(2010)04934-7
Received by editor(s): September 22, 2008
Published electronically: October 15, 2010
Additional Notes: The author was partially supported by ARC Discovery project DP0664276.
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.